2016 Kids Program

The Children of The CornCon
Kids Hacker Camp


  • The Ethics of Making and Breaking
  • Contests and Prizes
  • Coding Crypto
  • Capture The Flag
  • Lockpicking
  • T-Shirts and Swag
  • Lunch, drinks, snacks throughout the day…

Door Prizes such as books, shirt
and Raspberry Pi Kit!!

The kids program is typically of interest to kids Third Grade through Middle School, but is open to all kids under 18. Parents must decide if kids have the patience for some computer coding and exercises, putting together electronics, etc.

All kids must have a guardian supervising them throughout the day and while on the St. Ambrose campus. If a parent wants to allow another parent or family member to supervise children, they should indicate this on their waiver form at registration. Students 18 and older are adults and may be designated as guardians, if they can show a legal relationship (older brother, parent, grandparent, aunt, etc.) or have something in writing from the parents or an agency such as Big Brothers Big Sisters.


CornCon 2016 Agenda
TIME Contests
(McMullen)
Kids Track
(McCarthy Upstairs)
8:00

Registration
We will try to open registration before 8am for those who arrive early!

Registration

Only Kids, Guardians and Volunteers are allowed in the Kids Track areas

8:30   Opening Introductions and Keynote:

Dr. Jessica Gosnell
Kids and the Ethics of Technology
102 McCarthy

8:45
9:00 [9:00-9:45] Break into Teams, Visit Tattoo Lady and Walk to CTF
9:15
9:30
9:45 [9:45-10:50]
Kids Capture The Flag
Roy Arguilez
McMullen Hall
 
10:00
10:15
10:30
10:45
11:00  

[Workshop 1-McMullen]
[11:00-12:00]

– Caesar Cipher Coding
– Lockpicking 101
– Electronic Kits

11:15
11:30
11:45
12:00

Lunch Break [12:00-1:00]

– Sign up for Hacker Jeopardy

Tattoo Time
– Walk to McMullen Hall

12:15
12:30
1:00

[Workshop 2-McMullen]
[1:00-2:00]

– Caesar Cipher Coding
– Lockpicking 101
– Electronic Kits

1:15
1:30
1:45
2:00 15 Minute Break
2:15

[Workshop 3-McMullen]
[2:15-3:15]

– Caesar Cipher Coding
– Lockpicking 101
– Electronic Kits

2:30
2:45
3:00
3:15 15 Minute Break
3:30 KIDS HACKER JEOPARDY
MC, Ref, Scorekeepers
3:45
4:00
4:15
4:30

Closing Ceremony (KIDS)

You must be present to win door prizes!

4:45